MAUDE Adverse Event Report: RADIOMETER MEDICAL APS PICO70

RADIOMETER MEDICAL APS PICO70
Model Number 956-522
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, it looks like corrosion attached on the surface of the needles pico70 (956-522).
 
Additional Manufacturer Narrative
On august 8th 2019 radiometer decided to recall the affected lot (bu51).The product has only been distributed in china and the problem has only been reported from china, why us is not affected.The root cause of corrosion is exposure to high concentrations of chloride containing gas/liquid in a high temperature & high humidity environment.Analysis and investigations have been made to support this root cause: corrosion identified on corroded needles.Smell of chloride of samplers with corroded needles.By testing of reference samples, it has been concluded that exposure to chloride occurs after samplers have been shipped to china.Investigation of each step of the supply chain has been performed.Use of chloride containing gases has not been identified anywhere in the supply chain, and would not be present during normal handling/storage/shipping.

Brand Name
PICO70
Common Device Name
PICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key8792594
Report Number3002807968-2019-00032
Device Sequence Number1832517
Product Code JKA
UDI-Device Identifier05700699565228
UDI-Public(01)05700699565228(17)200909(10)BU51
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2020
Device Model Number956-522
Device Catalogue Number956-522
Device Lot NumberBU-51
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1